# SDR C77A20130430012

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 15,809 hours, 9,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066804401
- Condition: Corroded
- Location: Zone 100
- Part time: 15,809 hours, 9,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT CENTER SEAL DEPRESSOR PN 170-66804-401 HAS CORROSION AT X=8038.2 STR 26R.   R & R CENTER SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01.
